Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 33, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 19, 2023, 6:18 PM CDT for Cleveland County, McClain County, Oklahoma County, Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2023, 6:18 PM CDT (23:18 UTC)
- Expired
- Apr 19, 2023, 7:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Cleveland County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 6 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 7:03 PM CDT | TORNADO | 4 Ssw Tinker Air Force, OK | TORNADO OBSERVED WEST OF STANLEY DRAPER LAKE MOVING NORTHEAST TOWARD TINKER AFB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 4:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 711 J/kg
- Mixed-layer CIN
- -395 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
399
WFUS54 KOUN 192318
TOROUN
OKC027-087-109-200000-
/O.NEW.KOUN.TO.W.0033.230419T2318Z-230420T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
618 PM CDT Wed Apr 19 2023
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Oklahoma County in central Oklahoma...
Northern Cleveland County in central Oklahoma...
Northwestern McClain County in central Oklahoma...
* Until 700 PM CDT.
* At 618 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Newcastle, moving east at 25 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Newcastle, Choctaw,
Harrah, Stanley Draper Lake, Stella, Newalla, northern Lake
Thunderbird, and Tinker Air Force Base.
This includes the following highways...
Interstate 35 between mile markers 110 and 119.
Interstate 40 between mile markers 162 and 173.
Interstate 44 between mile markers 105 and 110.
Interstate 240 between mile markers 9 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3526 9714 3521 9758 3530 9767 3549 9714
TIME...MOT...LOC 2318Z 247DEG 21KT 3524 9756
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Mahale3 follow-up statements
543
WWUS54 KOUN 192330
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
630 PM CDT Wed Apr 19 2023
OKC087-192340-
/O.CAN.KOUN.TO.W.0033.000000T0000Z-230420T0000Z/
McClain OK-
630 PM CDT Wed Apr 19 2023
...THE TORNADO WARNING FOR NORTHWESTERN MCCLAIN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3526 9714 3524 9756 3529 9757 3531 9763
3549 9714
TIME...MOT...LOC 2330Z 243DEG 20KT 3528 9750
$$
OKC027-109-200000-
/O.CON.KOUN.TO.W.0033.000000T0000Z-230420T0000Z/
Oklahoma OK-Cleveland OK-
630 PM CDT Wed Apr 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN OKLAHOMA AND NORTHERN CLEVELAND COUNTIES...
At 630 PM CDT, a severe thunderstorm capable of producing a tornado
was located over northwestern Norman, or 8 miles south of Valley
Brook, moving northeast at 25 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southeastern Oklahoma City, northern Norman, Moore, Newcastle,
Choctaw, Harrah, Stanley Draper Lake, Stella, Newalla, northern Lake
Thunderbird, and Tinker Air Force Base.
This includes the following highways...
Interstate 35 between mile markers 112 and 119.
Interstate 40 between mile markers 162 and 173.
Interstate 44 near mile marker 109.
Interstate 240 between mile markers 9 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3526 9714 3524 9756 3529 9757 3531 9763
3549 9714
TIME...MOT...LOC 2330Z 243DEG 20KT 3528 9750
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Mahale342
WWUS54 KOUN 192340
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
640 PM CDT Wed Apr 19 2023
OKC027-109-200000-
/O.CON.KOUN.TO.W.0033.000000T0000Z-230420T0000Z/
Oklahoma OK-Cleveland OK-
640 PM CDT Wed Apr 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN OKLAHOMA AND NORTHEASTERN CLEVELAND COUNTIES...
At 640 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Moore, moving northeast at 25 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southeastern Oklahoma City, northern Norman, Moore, Choctaw, Harrah,
Stanley Draper Lake, Stella, Newalla, northern Lake Thunderbird, and
Tinker Air Force Base.
This includes the following highways...
Interstate 35 between mile markers 112 and 119.
Interstate 40 between mile markers 162 and 173.
Interstate 240 between mile markers 9 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3524 9748 3530 9752 3535 9753 3549 9714
3526 9714
TIME...MOT...LOC 2340Z 246DEG 20KT 3530 9745
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Mahale589
WWUS54 KOUN 192358
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
658 PM CDT Wed Apr 19 2023
OKC027-109-200008-
/O.EXP.KOUN.TO.W.0033.000000T0000Z-230420T0000Z/
Oklahoma OK-Cleveland OK-
658 PM CDT Wed Apr 19 2023
...THE TORNADO WARNING FOR SOUTHEASTERN OKLAHOMA AND NORTHEASTERN
CLEVELAND COUNTIES WILL EXPIRE AT 700 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail remains likely and a Severe
Thunderstorm Warning remains in effect for the area.
LAT...LON 3524 9748 3530 9752 3535 9753 3549 9714
3526 9714
TIME...MOT...LOC 2358Z 247DEG 21KT 3534 9734
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 19, 4:13 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 19, 4:13 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Norman OK
413 PM CDT Wed Apr 19 2023
...New LONG TERM...
.SHORT TERM...
(This evening through Thursday)
Issued at 403 PM CDT Wed Apr 19 2023
Continuing to monitor the movement of the dryline eastward through
Oklahoma and northern Texas, the ongoing fire weather conditions in
western Oklahoma and portions of western north Texas, as well as the
potential for severe weather this late afternoon and evening ahead
of the dryline. The dryline is currently positioned across
northwestern Oklahoma down through far western Oklahoma. Veering
winds throughout southwestern and northern Oklahoma will shift the
dryline further east as dry air gets advected into the region.
Meanwhile, southerly winds elsewhere continues to bring deep
moisture advection into the region, with mid to upper 60 degree
dewpoints across south central Oklahoma.
A 19Z special sounding has the cap weaker and shifting upward in
height, as well as deeper moisture arriving in the region,
indicating increasing potential for a storm or two to develop. With
the weakening elevated stability, precipitation chances have been
increased across southern and central Oklahoma. While storm coverage
is expected to remain fairly limited with the capping inversion
across the region, any storms that do develop have a decent
liklihood to be severe. Modest instability (CAPE > 2500 J/kg) as
well as shear (0-6km shear ~ 50kts) will likely result in
supercellular development, while strong cloud layer winds (~80kts)
will result in the development of large and possibly significant
hail. Strong winds will also be a concern with any storms that
develop (DCAPE > 1000 J/kg).
While low level shear will remain fairly low through the late
afternoon, there will be a window of time in the early evening with
the low level jet increasing but before prohibitive CIN develops
through the region that low level shear will increase (0-1km shear ~
30kts). This could result in an isolated tornado potential through
central Oklahoma.
Elsewhere, fire weather will continue to be a concern across western
and northern Oklahoma behind the dryline with single digit relative
humidities and gusty winds. As the low pressure cyclone moves
through southern Oklahoma, the strong surface pressure gradient
will result in strong southerly surface winds will increase across
northern and central Oklahoma, with widespread Advisory criteria
winds expected to persist until Thursday morning.
A cold front will begin moving into the region Thursday morning
northwest to southeast across the region. Showers and possibly some
elevated storms may develop along this cold front. With plenty of
elevated instability (MUCAPE > 2000 J/kg) and some shear (0-6km
shear > 20kts), some hail could occur with these storms.
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 412 PM CDT Wed Apr 19 2023
The cold front will continue moving through Oklahoma and western
north Texas through Thursday into Thursday evening before stalling.
The timing and location of this front continues to vary between
model runs, with severe weather possible along and ahead of the
frontal boundary. These showers and storms will linger in the region
until the front shifts eastward with a second burst of cold air on
Friday.
Behind the cold front, much colder air is expected through the
weekend and into early next week. Average highs and lows will be
well below average, with a chance of some frost/freeze conditions in
far northern Oklahoma. While there is some uncertainty following
the exit of the upper level trough eastward over the weekend, the
next best chance of precipitation continues to be early next week
as moisture advection returns to the region and a series of upper
level shortwaves in a zonal flow.
Zwink
&&
.AVIATION...
(18Z TAFS)
Issued at 1150 AM CDT Wed Apr 19 2023
Mostly VFR conditions will persist through the TAF period. Gusty
southerly winds will veer throughout the overnight hours as a cold
front moves into the area. There is a low potential for
thunderstorms across much of the area this afternoon through the
overnight hours. Confidence in any storm affecting a TAF site is
very low at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 56 73 47 68 / 40 20 20 20
Hobart OK 53 75 45 70 / 10 0 10 10
Wichita Falls TX 64 77 49 72 / 30 10 20 10
Gage OK 44 70 42 68 / 10 0 20 10
Ponca City OK 56 74 45 69 / 40 10 10 10
Durant OK 65 79 54 70 / 10 70 50 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 9 PM CDT this evening for OKZ004>006-
009>011-014>017-021-022-033>036.
Wind Advisory from midnight tonight to 7 AM CDT Thursday for
OKZ005>008-010>013-015-017>020-024>026.
TX...Red Flag Warning until 9 PM CDT this evening for TXZ083-084-087.
&&
SHORT TERM...50
LONG TERM....50
AVIATION...13Hazardous weather outlook, Apr 19, 3:15 AM CDT, 15 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 315 AM CDT Wed Apr 19 2023 OKZ004>048-050>052-TXZ083>090-200815- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 315 AM CDT Wed Apr 19 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... A few isolated thunderstorms may develop late this afternoon and early evening along a dryline across portions of western and central Oklahoma, and western north Texas. There will be a cap in place which could hinder storm development but if storms develop, severe weather will be possible large hail up to the size of baseballs and wind gusts to 70 mph possible. Additional thunderstorms could develop overnight into early Thursday along and behind a cold front that is expected to move across the area. Some of these elevated storms could become strong to severe with hail the primary concern. .Fire Weather... Near critical to critical fire weather conditions are possible behind the dryline this afternoon and early evening across portions of western Oklahoma and western north Texas. A Red Flag Warning is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Showers and thunderstorms will remain possible Thursday along and behind the cold front that will continue to move across the area. Small hail could be possible with the stronger storms Thursday morning. Severe storms could then be possible Thursday afternoon and evening in parts of southeast and south central Oklahoma with large hail and damaging winds possible. Showers and thunderstorms will remain possible across portions of the area through Friday. After a brief break, thunderstorm chances will return to portions of the area early next week. .Fire Weather... Elevated to maybe near critical fire weather conditions will remain possible Thursday into Saturday mainly across portions of western Oklahoma and western north Texas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 19, 6:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 3 N THE VILLAGE 35.62N 97.55W
04/19/2023 E1.50 INCH OKLAHOMA OK PUBLIC
&&
FOXLocal storm report, Apr 19, 6:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 4 N THE VILLAGE 35.62N 97.55W
04/19/2023 E2.00 INCH OKLAHOMA OK PUBLIC
&&
FOXLocal storm report, Apr 19, 6:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 1 ENE YUKON 35.50N 97.72W
04/19/2023 E1.75 INCH CANADIAN OK PUBLIC
&&
FOXLocal storm report, Apr 19, 6:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 4 N THE VILLAGE 35.62N 97.55W
04/19/2023 E1.50 INCH OKLAHOMA OK PUBLIC
0504 PM HAIL CHICKASHA 35.04N 97.94W
04/19/2023 M1.00 INCH GRADY OK PUBLIC
0520 PM HAIL 2 N APACHE 34.92N 98.36W
04/19/2023 U1.25 INCH CADDO OK PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
&&Local storm report, Apr 19, 6:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 N THE VILLAGE 35.60N 97.56W
04/19/2023 U1.25 INCH OKLAHOMA OK PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0609 PM HAIL 4 W NORMAN 35.24N 97.50W
04/19/2023 U1.00 INCH CLEVELAND OK PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, Apr 19, 6:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 WNW THE VILLAGE 35.58N 97.58W
04/19/2023 E1.75 INCH OKLAHOMA OK PUBLIC
&&
FOXThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:40 PM CDT | Special Weather Statement | OUN | Grady | 35 min |
| Apr 19, 4:45 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| Apr 19, 4:50 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 40 min |
| Apr 19, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 45 min |
| Apr 19, 5:11 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| Apr 19, 5:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| Apr 19, 5:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| Apr 19, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 42 min |
| Apr 19, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 39 min |
| Apr 19, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 50 min |
| Apr 19, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 47 min |
| Apr 19, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 45 min |
| Apr 19, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 40 min |
| Apr 19, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 39 min |
| Apr 19, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 52 min |
| Apr 19, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 39 min |
| Apr 19, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 53 min |
| Apr 19, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 52 min |
| Apr 19, 6:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 44 min |
| Apr 19, 6:42 PM CDT | Tornado Warning | OUN | Grady, McClain | 48 min |
| Apr 19, 6:50 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 40 min |
| Apr 19, 6:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 49 min |
| Apr 19, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 48 min |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.